Seizures associated with ofloxacin therapy

Title

Seizures associated with ofloxacin therapy

Creator

Traeger S M; Bonfiglio M F; Wilson J A; Martin B R; Nackes N A

Publisher

Clinical Infectious Diseases

Date

1995
1995-12

Description

We describe four patients who had seizures while receiving ofloxacin; no other causes were evident. Common factors among all patients included advanced age and use of a high-dose regimen. The renal insufficiency of three patients and the timing of the seizures implicate accumulation of ofloxacin as a contributing factor, Other potentially related factors included electrolyte abnormalities and prior neurological insult. Improved awareness of and further investigation into the neurotoxic effects of ofloxacin may enhance its safe use.

Subject

Immunology; Infectious Diseases; intravenous ofloxacin; Microbiology

Format

Journal Article

Search for Full-text

Users with a NEOMED Library login can search for full-text journal articles at the following url: https://libraryguides.neomed.edu/home

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

1504-1506

Issue

6

Volume

21

Citation

Traeger S M; Bonfiglio M F; Wilson J A; Martin B R; Nackes N A, “Seizures associated with ofloxacin therapy,” NEOMED Bibliography Database, accessed May 28, 2022, https://neomed.omeka.net/items/show/7361.

Social Bookmarking